# SDR ALG2004F00053

- Difficulty date: September 23, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXING FOR TAKE OFF, ENGINE CHIP LIGHT CAME ON TAXING FOR TAKE OFF.  MAINTENANCE REMOVED, INSPECTED AND CLEANED THE CHIP DETECTORS IAW MM.  AIRCRAFT GROUND RAN FOR 30 MINUTES NO DEFECTS FOUND.
